Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:[1]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2012, vol. 16, br. 2, str. 69-77
Some fixed point theorems for certain contractive mappings on metric and generalized metric spaces
(naslov ne postoji na srpskom)
aDepartment of Mathematics, Government Degree College Billawar Jammu and Kashmir, India
bCollege of Science, Department of Mathematics and Statistics, Sultan Qaboos University, Al-Khod, Muscat Sultanate of Oman, Oman
cDepartment Of Mathematics, University of Leicester, Leicester, England

e-adresasinghamit841@gmail.com, mohammad@squ.edu.om, fbr@le.ac.uk
Ključne reči: Fixed point; contractive mapping; sequently convergent; sub­sequently convergent
Sažetak
(ne postoji na srpskom)
In the present paper we obtain sufficient conditions for the existence of a unique fixed point of Reich and Rhoades type contractive conditions on generalized, complete, metric spaces dependent on another function. Our results generalize and extend some well-known previous results.

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1202069S
objavljen u SCIndeksu: 02.09.2013.

Povezani članci

Nema povezanih članaka